Philadelphia, Pennsylvania


Email Jamie Sheller
Jamie Sheller
Jamie Sheller
Attorney • (800) 883-2299

FDA Warns Noven’s ADHD Patch Can Cause Skin Disfiguration

Comments Off

The U.S. Administration on Thursday said Noven Pharmaceuticals Inc.’s patch used to treat attention deficit hyperactivity disorder could cause permanent loss of skin color. Noven’s methylphenidate transdermal system, sold as the Daytrana Patch, can cause the discolorations, which are disfiguring but not dangerous, the agency said. From April 2006 through December 2014, 51 cases have been reported. The likely irreversible condition, known as chemical leukoderma, is caused by repeated exposure to certain chemicals. The discolorations from the patch have reached up to eight inches in diameter, the FDA said. Patients have reported the discolorations started within two months to four years of using the patch. Most patients had the discoloration only under the patch, but some had it on additional parts of the skin, the FDA said.
The FDA advised that if someone with the patch sees the discoloration, he or she should not stop using the patch before speaking to a physician. The agency said physicians should then recommend alternative treatments.
If you or a loved one has suffered skin discoloration after using this product contact Jamie Sheller Esq at
1 800 883 2299.